# SDR DL76L091103

- Difficulty date: July 3, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 61,100 hours, 8,970 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT AT 1R DOOR F/CBULKHEAD INOP.  FOUND LIGHT ASSY DISLOGED AND WIRE BROKEN,  RESPLICED LIGHT ASSY WIRE.  LIGHT TESTS GOOD
